Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Toddler having indigestion, vomiting, low appetite, prescribed Taxim, Ondem. Will these medicines cause weakness?

hi my son is 1.7 yr old . He suddenly had indigestion since 14th July mid night , followed by severe vomitting for 4 times and loose motion for once . Right doctor has given Taxim 5ml twice a day for 5 days , Ondem for vomitting sension and Enterogermina 5 ml twice a day for three days . Right now my son is having mild fevere upto 100 Dc and now given Ibugesic Plus 6.5 ML . He is not eating anything . Will these medicinces gave further weakeness if he will not eat properly pls advise .
Asked On : Thu, 19 Jul 2012
Answers:  2 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Thanks for query.
It seems that your son is having Acute gastro Enteritis giving him all problems.
Due to stomach upset he is not taking any food.
Continue the medicine and after control of infection he will like to take something.
Give enough water,electrolytes.
Give him fruit juices.
Ok and bye.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Pediatrician Dr. Richa A Agarwal's  Response
your child is suffering from gastroentertis

medication has been given for that only.
any illness do cause anorexia , esp smaller children who feel listless

do continue with the medication. medicines will not give weakness
do give ORS to your child.
you can try khidri, banana, curd. these are really helpful and help in fast recovery

take care
Answered: Fri, 20 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor